A general class of linear and nonautonomous delay differential equations with initial data in a separable Hilbert space is treated. The classic questions of existence, uniqueness, and regularity of solutions are addressed. Moreover, the semigroup approach typically adopted in the autonomous case for continuous initial functions is extended, and thus the existence of an equivalent abstract ordinary formulation is shown to hold. Finally, the existence of infinitely many Lyapunov exponents for the associated evolution is proven and their meaning is discussed.
Dimitri Breda. "Nonautonomous delay differential equations in Hilbert spaces and Lyapunov exponents." Differential Integral Equations 23 (9/10) 935 - 956, September/October 2010. https://doi.org/10.57262/die/1356019118